Title: Union soft set theory applied to ordered semigroups
Author(s): Raees Khan, Asghar Khan, Muhammad Uzair Khan, Nasir Khan
Pages: 819-837
Cite as:
Raees Khan, Asghar Khan, Muhammad Uzair Khan, Nasir Khan, Union soft set theory applied to ordered semigroups, Int. J. Anal. Appl., 18 (5) (2020), 819-837.


The uni-soft type of bi-ideals in ordered semigroup is considered. The notion of a uni-soft bi-ideal is introduced and the related properties are investigated. The concept of δ−exclusive set is given and the relations between uni-soft bi-ideals and δ−exclusive set are discussed. The concepts of two types of prime uni-soft bi-ideals of an ordered semigroup S are given and it is proved that, a non-constant uni-soft bi-ideal of S is prime in the second sense if and only if each of its proper δ−exclusive set is a prime bi-ideal of S. The characterizations of left and right simple ordered semigroups are considered. Using the notion of uni-soft bi-ideals, some semilattices of left and right simple semigroups are provided. By using the properties of uni-soft bi-ideals, the characterization of a regular ordered semigroup is provided. In the last section of this paper, the characterizations of both regular and intra-regular ordered semigroups are provided.

Full Text: PDF



  1. U. Acar, F. Koyuncu, and B. Tanay, Soft sets and soft rings, Computers Math. Appl. 59 (11) (2010), 3458–3463. Google Scholar

  2. N. Kehayopulu and M. Tsingelis, Regular ordered semigroups in terms of fuzzy subsets, Inform. Sci. 176 (24) (2006), 3675-3693. Google Scholar

  3. N. Kehayopulu, On completely regular ordered semigroups, Sci. Math. 1 (1) (1998), 27-32. Google Scholar

  4. N. Kehayopulu, On semilattices of simple poe-semigroups, Math. Japon. 38 (2) (1993), 305–318. Google Scholar

  5. N. Kehayopulu, On weakly prime ideals of ordered semigroups, Math. Japon. 35 (6) (1990), 1051–1056. Google Scholar

  6. A. Khan, Y. B. Jun, S. I. A, Shah and R. Khan, Applications of soft sets in ordered semigroups via uni-soft quasi-ideals, J. Intell. Fuzzy Syst. 30 (2016), 97–107. Google Scholar

  7. A. Khan, R. Khan, Y.B. Jun, Uni-soft structure applied to ordered semigroups, Soft Comput. 21 (2017), 1021–1030. Google Scholar

  8. A. Khan, Y. B. Jun and R. Khan, Characterizations of ordered semigroups in terms of int-soft ideals, submitted. Google Scholar

  9. H. Aktas and N. Ca˘gman, Soft sets and soft groups, Inform. Sci. 177 (13) (2007), 2726–2735. Google Scholar

  10. A. O. Atagun and A. Sezgin, Soft substructures of rings, fields and modules, Computers Math. Appl. 61 (3) (2011), 592–601. Google Scholar

  11. F. Feng, Y. B. Jun, and X. Zhao, Soft semirings, Computers Math. Appl. 56 (10) (2008), 2621–2628. Google Scholar

  12. F. Feng, M. I. Ali, and M. Shabir, Soft relations applied to semigroups, Filomat, 27 (7) (2013), 1183–1196. Google Scholar

  13. F. Feng, H. Fujita, Y. B. Jun, and M. Khan, Decomposition of fuzzy soft sets with finite value spaces, Sci. World J. 2014 (2014), Article ID 902687. Google Scholar

  14. F. Feng and Y.M. Li, Soft subsets and soft product operations, Inform. Sci. 232 (2013), 44–57. Google Scholar

  15. Y. B. Jun, S. Z. Song, and G. Muhiuddin, Concave soft sets, critical soft points, and union-soft ideals of ordered semigroups, Sci. World J. 2014 (2104), Article ID 467968. Google Scholar

  16. Y. B. Jun, K. J. Lee, and A. Khan, Soft ordered semigroups, Math. Log. Q. 56 (1) (2010), 42–50. Google Scholar

  17. N. Cagman and S. Enginoglu, Soft set theory and uni-int decision making, Eur. J. Oper. Res. 207 (2) (2010), 848–855. Google Scholar

  18. M. Shabir and A. Khan, Characterizations of ordered semigroups by their fuzzy ideals, Comput. Math. Appl. 59 (2010), 539–549. Google Scholar

  19. X. Ma and J. Zhan, Characterizations of three kinds of hemirings by fuzzy soft h-ideals, J. Intell. Fuzzy Syst. 24 (2013), 535-548. Google Scholar

  20. D. Molodtsov, Soft set theory—first results, Computers Math. Appl. 37 (4-5) (1999), 19–31. Google Scholar

  21. L. A. Zadeh, Fuzzy sets, Inform. Control 8 (1965), 338-353. Google Scholar

  22. J. Zhan, N. Ca˘gman and A. S. Sezer, Applications of soft union sets to hemirings via ˇ SU-h-ideals, J. Intell. Fuzzy Syst. 26 (2014), 1363-1370. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.